Skip to Main content Skip to Navigation
Journal articles

Persistence of invertibility in the Wiener space

A. Suleyman Ustunel 1, 2 
Document type :
Journal articles
Complete list of metadata

https://hal.telecom-paris.fr/hal-02278564
Contributor : TelecomParis HAL Connect in order to contact the contributor
Submitted on : Wednesday, September 4, 2019 - 2:41:48 PM
Last modification on : Monday, January 24, 2022 - 8:26:29 AM

Identifiers

  • HAL Id : hal-02278564, version 1

Collections

Citation

A. Suleyman Ustunel. Persistence of invertibility in the Wiener space. Commun. Stoch. Anal., 2010, 4 (2), pp.201-213. ⟨hal-02278564⟩

Share

Metrics

Record views

9